Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A norm on separable noncommutative Jordan algebras of degree $ 2$


Author: J. Marshall Osborn
Journal: Proc. Amer. Math. Soc. 20 (1969), 423-425
MSC: Primary 17.40
DOI: https://doi.org/10.1090/S0002-9939-1969-0241489-3
MathSciNet review: 0241489
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hel Braun and Max Koecher, Jordan-Algebren, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band 128, Springer-Verlag, Berlin-New York, 1966 (German). MR 0204470
  • [2] K. McCrimmon, Norms and noncommutative Jordan algebras, Pacific J. Math. 15 (1965), 925–956. MR 0204477

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.40

Retrieve articles in all journals with MSC: 17.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241489-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society